# SDR SIMA2018102219002

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 36,787 hours, 31,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AREA EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED GALLEY AREA EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD.
